Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Daniel J. Bates, Jonathan D. Hauenstein, Andrew J. Sommese and Charles W. Wampler
Title: Numerically solving polynomial systems with Bertini
Additional book information: Software, Environments, and Tools, Vol. 25, SIAM, Philadelphia, PA, 2013, xii+352 pp., ISBN 978-1-611972-69-6, US.00 $95.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Henry Schenck
Affiliation: University of Illinois at Urbana–Champaign
Journal: Bull. Amer. Math. Soc. 53 (2016), 179-186
DOI: https://doi.org/10.1090/bull/1520
Published electronically: August 28, 2015
Review copyright: © Copyright 2015 American Mathematical Society